# SDR QXEA200800109

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 600 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - CORROSION UNDER AFT CARGO DOOR THRESHOLD SUPPORT ANGLE APPROXIMATELY STA X600 STRINGER 28L.  MAINTENANCE REMOVED RIVETS BLENDED CORROSION, INSPECTED, BLENDED AREA REMAINED WITHIN LIMITS WITH NO CRACKS NOTED.  INSTALLED RIVETS AND RESTORED FINISH TO REPAIR AREA.
